Cabamazepine単剤服用中に再生不良性貧血を発症した1例  [in Japanese] Aplastic Anemia in a Patient Treated with Carbamazepine Monotherapy  [in Japanese]

Access this Article

Search this Article

Author(s)

Abstract

Carbamazepine (CBZ) 単剤治療中に再生不良性貧血を発症した1例を報告した。症例は31歳の女性である。複雑部分発作のため平成5年3月よりCBZの服用を開始し, 10月に著明な汎血球減少を認めた。骨髄は高度の低形成で再生不良性貧血と診断した。CBZを用いたリンパ球刺激試験は陰性であった。本例ではCBZと再生不良性貧血発症との直接的な因果関係は不明であったが, CBZ服用中に再生不良性貧血を発症した同様の報告例もみられ, 治療に際しては常に念頭におかねばならない。本例のように再生不良性貧血という重篤な疾患を発症しても症状の乏しい例も存在するので, 抗てんかん薬服用中には注意深い経過観察と共に定期的な臨床検査が必要である。

Aplastic anemia was developed in a woman during carbamazepine (CBZ) monotherapy.She began to be treated with CBZ for complex partial seizures and developed pancytopenia 6 months later. She did not show any of clinical complaint, petechia and signs of infection. Bone marrow examination showed marked hypoplasia, which was diagnosed as aplastic anemia. Lymphocyte stimulating test using CBZ was negative. Discontinuation of CBZ and administation of both predonisolone and anabolic steroid was followed by hematological remission after 4 months. Necessity of routine laboratory monitoring of antiepileptic medication was controversial because of its expensiveness. However, it should be aware of the importance to monitor side effects routinely in patients who are under anticonvulsant therapy, since some of them might have serious illness, such as aplastic anemia, with little of clinical symptoms and signs.

Journal

  • Journal of the Japan Epilepsy Society

    Journal of the Japan Epilepsy Society 13(3), 233-236, 1995-10-31

    JAPAN EPILEPSY SOCIETY

References:  19

Codes

  • NII Article ID (NAID)
    10008555534
  • NII NACSIS-CAT ID (NCID)
    AN10043823
  • Text Lang
    JPN
  • Article Type
    NOT
  • ISSN
    09120890
  • Data Source
    CJP  J-STAGE 
Page Top